# SDR UALA2012112106735

- Difficulty date: November 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 51,664 hours, 13,847 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285T00931
- Part serial: 237
- Condition: Faulty
- Location: Ac System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'R INOP' & 'PACK OFF 'LIGHTS ON.  EICAS MSG 'R PACK OFF' DISPLAYED.'  REPLACED RIGHT FLOW CONTROL CARD PER MM.  RAN PACK FOR 2 HOURS.  NO FAULTS.
